# SDR EEVR2023111700332

- Difficulty date: November 17, 2023
- Submitted: November 17, 2023
- Operation: General aviation
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 6,663 hours, 5,221 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Part time: 6,663 hours, 5,221 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TOP OF WING, FOUND MULTIPLE SPOTS OF CORROSION ALONG TRAILING EDGE NEAR COMPOSITE PANELS. PERFORMED REPAIR TO LH WING SKIN CORROSION. PER: N383QS (50500302) LH WING SKIN CORROSION RFTS-109532 REV.0 DATED 14NOV23 AND EMBRAER ETD2023-P300-04806479 DATED 11/7/23 THIS IS A MINOR REPAIR.
